MathSciNet Relay Station
MathSciNet bibliographic data
MR152648 14.51 (14.20)
Martens, Henrik H. Torelli's theorem and a generalization for hyper-elliptic surfaces. Comm. Pure Appl. Math. 16 1963 97–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement